Engineering & Science
  Caltech Office of Public Relations

Safety in Numbers: Protecting Data Mathemagically

McEliece, Robert J. (1989) Safety in Numbers: Protecting Data Mathemagically. Engineering and Science, 52 (4). pp. 26-36. ISSN 0013-7812 http://resolver.caltech.edu/CaltechES:52.4.McEliece

[img] PDF
See Usage Policy.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechES:52.4.McEliece

Abstract

Error correction plays a big part in today's communication and data-storage systems. And it can even be fun.


Item Type:Article
Uncontrolled Keywords:Electrical engineering; Communication; Mathematics
Record Number:CaltechES:52.4.McEliece
Persistent URL:http://resolver.caltech.edu/CaltechES:52.4.McEliece
Parent URL:http://resolver.caltech.edu/CaltechES:52.4.0
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:3617
Deposited By: Jennifer Hawley
Deposited On:26 Dec 2012 05:27
Last Modified:26 Dec 2012 05:27

Repository Staff Only: item control page